Medical Questions > Mens Health > Birth Control - Men Forum

a must to have withdrawal bleeding after having postinor?

User Profile
dear doctor, is it a must to have withdrawal bleeding after having postinor? my Gf didnt have any bleeding after having postinor 1, but she had stomach ache for 2 days and it stopped and there were no more effect. does she need another dose of postinor? is she pregnant? she had postinor 1 after 31hours is it effective?


Did you find this post helpful?
|

User Profile
replied August 6th, 2014
Am I Pregnant Answer A48689
Hi, and thanks for your query on eHealth forum!

No, it is not a must to have withdrawal bleeding after taking postinor or any other emergency contraceptive. However, emergency contraceptives act by stopping ovulation. So, they will not really act if ovulation has occurred.

So, it depends when your girlfriend took the pills. If she took them mid cycle and before her ovulation, they should be effective. Postinor can delay periods too. So, if her periods are delayed beyond 4-5 days, please ask her to take a pregnancy test. Hope this helps. Take care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.